# SDR DALA2017040502758

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUB STRIP OF ACCESS PANEL.  THE RUB STRIP WAS REPLACED IAW SRM 57-10-01 2R-3.
